| Model Number |
MMT-522LNAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart.A cold reset was performed.Customer's blood glucose value was unknown.The customer was assisted with troubleshooting.The customer advised to discontinue use of the insulin pump and revert to a back-up plan.Customer will not be returned device for analysis.